I've been taking 5 mg daily for the last 2 months and had taken 10 mg for a month before that, but it made me extremely tired and sleepy. I could sleep 13 hours straight. As a result, I've gained 20 pounds but I'm not eating a lot. I attribute the weight gain from the lack of exercise and constant fatigue, even now at a lower dose. Anyone else is experiencing such fatigue? I'm trying to work out but it's so hard now and it was part of my routine. I miss it.
Hi, kdahl. You should inform your doctor about the fatigue and sleepiness. You may need to try a different antidepressant or combo. But weight gain is due to changes in your metabolism and how your body utilizes it's nutrients. Exercise and diet can relieve the small amount of weight that would normally be expected from inactivity.
Best wishes and good luck, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Just cold turkey lexapro about 3/4 days . So far no problem, if anything feel better. Weight gain w?
Posted 16 Mar 2011 • 2 answers
Posted 3 Jun 2016 • 2 answers
Posted 2 Apr 2017 • 2 answers
Posted 2 days 17 hours ago • 2 answers